MAUDE Adverse Event Report: Medartis Inc. Incore Lapidus; Bone Screw

Medartis Inc. Incore Lapidus; Bone Screw
Catalog Number ICLAP3550
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that initial surgery with incore lapidus system was performed on (b)(6) 2024.After 7 months from the initial, the surgeon found that one of the screw was fractured.Then revision surgery was performed on (b)(6) 2025 and all implants that were implanted at initial were removed.
 
Additional Manufacturer Narrative
The breakage of the screw was confirmed via provision of a photo an x-ray.The product was not returned for investigation.Production records were reviewed and no anomolies were revealed.There was no evidence of design or manufacturing issues.The root cause in undertermined.

Brand Name
Incore Lapidus
Common Device Name
Bone Screw
Manufacturer (Section D)
Medartis Inc.
1195 polk drive
warsaw IN 46582
Manufacturer (Section G)
Medartis Inc.
1195 polk drive
warsaw IN 46582
Manufacturer Contact
elise fox
1195 polk drive
warsaw, IN 46582
+1(574)376-2404
MDR Report Key50059130
Report Number3009540749-2026-00007
Device Sequence Number15790147
Product Code HWC
UDI-Device Identifier00817701021063
UDI-Public00817701021063
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180257
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberICLAP3550
Device Lot Number163772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown